Aller à : contenu haut bas recherche
 
 
EN     FR
Vous êtes ici:   UNIL > HEC Inst. > HEC App. > RECHERCHE
 
 

Daniel Neuenschwander

Coordonnées

Publications

39 dernières publications

: Revue avec comité de lecture

2014

Neuenschwander D. (2014). On Multivariate Power Series of Random Variables Satisfying Some Hierarchy Conditions. Journal of Mathematical Sciences, 200, 476-479. Revue avec comité de lecture


Neuenschwander D. (2014). On Chung's Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups. Journal of Mathematical Sciences, 196, 75-77. Revue avec comité de lecture


Neuenschwander D. (2014). A new Proof for the Lévy Construction of Second Kind for Stable Laws. Journal of Mathematical Sciences, 200, 473-475. Revue avec comité de lecture


2013

Neuenschwander D. (2013). Uniqueness of the embedding continuous convolution semigroup of a Gaussian probability measure on the affine group and an application in mathematical finance. Monatshefte für Mathematik, 171, 91-101. Revue avec comité de lecture


2012

Neuenschwander D. (2012). Do non-strictly stable laws on positively graduated simply connected nilpotent Lie groups Lie in their own domain of normal attraction?. Probability and Mathematical Statistics, 32, 189-202. Revue avec comité de lecture


2009

Neuenschwander D. (2009). Probabilities on Simply Connected Nilpotent Lie Groups: On the Doeblin-Gnedenko Conditions for the Domain of Attraction of Stable Laws. With an Appendix on a New Proof of Siebert's Convergence Theorem for Generating Distributions. International Journal of Pure and Applied Mathematics, 55, 187-199. Revue avec comité de lecture


Neuenschwander D. (2009). On Sufficient Statistics for Combined Models with Stochastic Volatility and Jumps: Some Complements. Far East Journal of Theoretical Statistics, 28, 117-131. Revue avec comité de lecture


Neuenschwander D. (2009). Retrieval of the Law of a Random Payment Stream by the Joint Law of its Final Value and the Interest Rate at some Fixed Time. International Journal of Pure and Applied Mathematics, 55, 173-186. Revue avec comité de lecture


Neuenschwander D. (2009). Erratum to: Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of Theoretical Probability, 22, 1058-1060.


2008

Neuenschwander D. (2008). Retrieval of Black-Scholes and Generalized Erlang Models by Perturbed Observations at a Fixed Time. Insurance: Mathematics and Economics, 42, 453-458. Revue avec comité de lecture


Neuenschwander D. (2008). Uniqueness of Embedding of Gaussian Probability Measures into a Continuous Convolution Semigroup on Simply Connected Nilpotent Lie Groups. Comptes Rendus Mathématique, 346, 887-892. Revue avec comité de lecture


Neuenschwander D. (2008). Solution to Advanced Problem 6576*. The American Mathematical Monthly, 115, 263-264. Revue avec comité de lecture


Neuenschwander D. (2008). Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of Theoretical Probability, 21, 791-801. Revue avec comité de lecture


2004

Neuenschwander D. (2004). Probabilistic and Statistical Methods in Cryptology (3028). Springer Berlin Heidelberg.


2003

Neuenschwander D. , Zeuner H. (2003). Generating random numbers of prescribed distribution using physical sources. Statistics and Computing, 13, 5-11. Revue avec comité de lecture


2002

Neuenschwander D. (2002). Petrov's Law of the Iterated Logarithm on Simply Connected Step 3-Nilpotent Lie Groups. Journal of Mathematical Sciences, 111, 3857-3860.


Neuenschwander D. (2002). Petrov's law of the iterated logarithm on simply connected nilpotent Lie groups. Publicationes Mathematicae Debrecen, 60, 23-28.


Neuenschwander D. (2002). Covariograms of convex bodies in the plane: A remark on Nagel's theorem. Elemente der Mathematik, 57, 61-65. Revue avec comité de lecture


2001

Neuenschwander D. (2001). Triangular systems of probability measures on simply connected nilpotent and discrete subgroups of exponential Lie groups. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 333, 1029-1034. Revue avec comité de lecture


Neuenschwander D. (2001). Two Remarks on the Central Limit Theory. Journal of Mathematical Sciences, 106, 2725-2731.


Neuenschwander D. (2001). On the Representation of Permutations as Products of Transpositions. Elemente der Mathematik, 56, 1-3. Revue avec comité de lecture


2000

Neuenschwander D. (2000). Unimodality of stable gaussian laws on the Heisenberg group. Monatshefte für Mathematik, 129, 133-137. Revue avec comité de lecture


Neuenschwander D. (2000). Lösung zu Aufgabe 1142. Elemente der Mathematik, 55, 40-41.


Neuenschwander D. (2000). S-Stable semigroups on simply connected step 2-nilpotent Lie groups. Contemporary Mathematics, 261, 59-70.


Neuenschwander D. (2000). On option pricing in models driven by iterated integrals of Brownian motion. Mitt. SAV, 1, 35-39.


Neuenschwander D. (2000). Uniqueness properties of convolution roots of p-adic and probability measures on simply connected nilpotent Lie groups. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 330, 1025-1030. Revue avec comité de lecture


Neuenschwander D. , Schott R. (2000). The class I_0 on abstract structures. Journal of Mathematical Sciences, 99, 1463-1468.


1999

Franz U., Neuenschwander D. ; Schott R. (1999). Phase retrieval for probability distributions on quantum groups and braided groups. Journal of Theoretical Probability, 12, 585–594. Revue avec comité de lecture


Jurek Z.J. , Neuenschwander D. (1999). S-Stable Laws in Insurance and Finance and Generalization to Nilpotent Lie Groups. Journal of Theoretical Probability, 12, 1089-1107.


Neuenschwander D. (1999). The Class $I_0$ for Random Increasing Upper Semicontinuous Functions . Theory of Probability and Its Applications, 44, 106-109.


Neuenschwander D. , Schott R. (1999). Trimmed sums and associated random variables in the q-domain of attraction of stable Laws. Probability Theory and Mathematical Statistics: Proceedings of the Seventh Vilnius Conference 1998 (Vol. 3, pp. 515-520). Vilnius: TEV / Utrecht: VSP.


1998

Neuenschwander D. (1998). On the uniqueness problem for continuous convolution semigroups of probability measures on simply connected nilpotent Lie groups. Publicationes Mathematicae Debrecen, 53, 415-422. Revue avec comité de lecture


Neuenschwander D. (1998). Law of the iterated logarithm for Lévy's area process composed with Brownian motion. Statistics and Probability Letters, 40, 371-377. Revue avec comité de lecture


1997

Neuenschwander D. (1997). A new proof of the multidimensional convergence of types theorem. Statistics and Probability Letters, 33, 85-88. Revue avec comité de lecture


Neuenschwander D. (1997). Uniqueness of roots in l(1)(Gamma,N-0) over lattices in simply connected nilpotent Lie groups. Publicationes Mathematicae-Debrecen, 50, 43-47. Revue avec comité de lecture


Neuenschwander D., Roynette B. ; Schott R. (1997). Characterizations of gaussian distributions on simply connected nilpotent Lie groups and symmetric spaces. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 324, 87-92. Revue avec comité de lecture


1996

Neuenschwander D. (1996). Commutative infinitesimal triangular systems on Euclidean motion groups. Statistics and Probability Letters, 30, 33-36. Revue avec comité de lecture


Neuenschwander D. (1996). Probabilities on the Heisenberg group: Limit theorems and Brownian motion (1630). Berlin: Springer-Verlag.


Neuenschwander D. , Scheffer H.-P. (1996). Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups. Monatshefte für Mathematik, 121, 265-274. Revue avec comité de lecture



 
 
Recherche


Internef - CH-1015 Lausanne - Suisse  -   Tél. +41 21 692 33 00  -   Fax +41 21 692 33 05
Swiss University